Posted 6 Sep 2016 • 0 answers.
Theoretically, and also according to my Doc, nothing should happen. His explantation as to how and why changes with time, but he ls me the Buprenorphine cannot be absorbed in the digestive tract, or at least not very much. Maybe 5 or 10% at the most. So considering you're feeling wds I'd say take some more, the right way, but start small. I would take 1/4 of the tab or 2 mg. If you feel better in an hour take 2 more mg. If you still feel better in 1 hour you're home clear. If your usual dose is 8 mg at a time take the other 4 mg. The Bupe really builds up in us and gets out very slowly. So you should be ok.
Posted 27 Aug 2018 • 1 answer.
provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex (updated Sep 4th, 2018), Cerner Multum (updated Sep 4th, 2018), Wolters Kluwer (updated Sep 3rd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.
Sign In or Register.
We comply with the HONcode standard for trustworthy health information - verify here.
If you start to feel any worse repost, and update us.
I've never actually done that, but I have often been tempted to try it. Just out of curiosity, was it Subutex or Suboxone you swallowed? And I guess you mean you swallowed the whole 8 mg tab?
Thank you I will do that and try it!
Subscribe to receive notifications whenever new articles are published.
Posted 16 Oct 2016 • 1 answer.
Posted 26 Jun 2017 • 0 answers.
Subscribe to free newsletters.
Shalia, I have heard several people say that subs on't work if swallowed, but had a good friend from recovery group, who swears she got really drunk feeling when she swallowed suboxone once instead of dissolving it under the tongue. Just in case, be careful operating machinery, driving, anything that requires you to be fully alert. Subs last a few days after the last dose, so I am thinking the #3, maybe just a tummy bug. Thank you for responding. Whether anyone realizes it, I do care and worry about people have subs problems. Patti.
I've never done that before and was wondering would it be good or bad to take another dose? It's been over 4 hours and I feel like I'm in withdrawl now. My insides feel a little weird like I might have to go #3. I'm on subaxone for pain management, the firm I go to has at least 2 subaxone doctors, but only prescribed 8mg twice daily. If I take another dose, will it balance out eventually? Thanks.
dear Shalia, try just 2 mgs of subutex under your tongue, you may not need another 8 mgs. See if you feel better after just the 2 mgs, likely you will be. If you still feel wd coming on, try 2 more mgs in 2 hours. Wait the full 2 hours please as it takes a bit for the subs to work. If you feel NO better after 2 hours, it may be a tummy bug instead of wd. Google the COWS test, COWS stands for Clinical Opiate Withdrawal Scale, and it is the test to see how far a person is into opiate withdrawal. IF if is true withdrawal, you will have points on all symptoms. If you simply have points on the stomach symptoms, it is likely a tummy virus or tummy problem. I hope you will update us soon. Hope ya feel better, ok, patti.
Posted 17 Feb 2010 • 3 answers.
The easiest way to lookup drug information, identify pills, check interactions and set up your own personal medication records. Available for Android and iOS devices.
If it was Suboxone there is a very slight chance you might have absorbed the Naloxone. Even if you did, 2 mg isn't supposed to be enough to do much to you, but it could be neutralizing the Bupe and preventing it from effecting you. But I doubt it. My guess is most of the wds you feel are coming from you being anxious over what might happen.
Still looking for answers? Try searching for what you seek or ask your own question.Does xanax work faster if you put it under your tongue